# SDR SWIA20230530407

- Difficulty date: April 7, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  INTERCOSTAL FROM FS621 TO FS625, STR13L, IS CRACKED.     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED INTERCOSTAL FROM FS621 TO FS625, STR13L REF. DRWG 601-35012 REV. D AND CRJ 200 SRM 51-42-21. COMPLIED WITH 53-900-1003-SKY AND SKYWEST FORM M-337
